Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 159, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Aug 14, 2016, 4:48 PM EDT for Johnson County, Tennessee; Washington County, Virginia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2016, 4:48 PM EDT (20:48 UTC)
- Expired
- Aug 14, 2016, 5:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnson County, TN, Washington County, VA
The radar
The Roanoke radar (KFCX), 140 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1331 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
606
WUUS54 KMRX 142048
SVRMRX
TNC091-VAC191-142130-
/O.NEW.KMRX.SV.W.0159.160814T2048Z-160814T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
448 PM EDT SUN AUG 14 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JOHNSON COUNTY IN EASTERN TENNESSEE...
SOUTHEASTERN WASHINGTON COUNTY IN SOUTHWESTERN VIRGINIA...
* UNTIL 530 PM EDT
* AT 448 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNTAIN
CITY...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOUNTAIN CITY...DAMASCUS...KONNAROCK...LAUREL BLOOMERY AND SHADY
VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3662 8161 3661 8165 3659 8168 3657 8168
3653 8171 3648 8170 3645 8189 3654 8195
3657 8193 3658 8188 3661 8186 3661 8183
3662 8184 3672 8166 3664 8162 3663 8160
TIME...MOT...LOC 2048Z 243DEG 18KT 3651 8187
HAIL...1.00IN
WIND...60MPH
$$
DGS2 follow-up statements
539
WWUS54 KMRX 142109
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
509 PM EDT SUN AUG 14 2016
TNC091-VAC191-142130-
/O.CON.KMRX.SV.W.0159.000000T0000Z-160814T2130Z/
JOHNSON TN-WASHINGTON VA-
509 PM EDT SUN AUG 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN JOHNSON AND SOUTHEASTERN WASHINGTON COUNTIES...
AT 509 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNTAIN
CITY... MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOUNTAIN CITY...DAMASCUS...KONNAROCK AND LAUREL BLOOMERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
MORRISTOWN.
&&
LAT...LON 3647 8179 3661 8186 3661 8183 3662 8184
3672 8166 3664 8162 3663 8160 3662 8161
3661 8165 3659 8168 3657 8168 3653 8171
3648 8170
TIME...MOT...LOC 2109Z 243DEG 17KT 3655 8176
HAIL...<.75IN
WIND...60MPH
$$
DGS620
WWUS54 KMRX 142126
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
526 PM EDT SUN AUG 14 2016
TNC091-VAC191-142136-
/O.EXP.KMRX.SV.W.0159.000000T0000Z-160814T2130Z/
JOHNSON TN-WASHINGTON VA-
526 PM EDT SUN AUG 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON AND
SOUTHEASTERN WASHINGTON COUNTIES WILL EXPIRE AT 530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL
BE ALLOWED TO EXPIRE.
LAT...LON 3647 8179 3661 8186 3661 8183 3662 8184
3672 8166 3664 8162 3663 8160 3662 8161
3661 8165 3659 8168 3657 8168 3653 8171
3648 8170
TIME...MOT...LOC 2122Z 243DEG 18KT 3655 8176
$$
DGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:49 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Aug 14, 2:49 PM EDT, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Morristown TN 249 PM EDT SUN AUG 14 2016 .SHORT TERM (This Afternoon through Monday)... Seeing a few scattered showers and storms showing up on radar this afternoon with the coverage limited to NE TN and SW VA. Moisture is a little bit higher across NE TN and SW VA with PW values ranging from 1.7-1.8 inches with values in the 1.3-1.5 inch range south of I- 40. Therefore, expect showers and storms will remain limited to NE TN and SW VA throughout the afternoon and evening. SBCAPE values are around 1500-2000 J/Kg in NE TN and SW VA and there could be a strong storm or two but do not expect anything severe. For tonight, any ongoing convection should quickly come to an end due to the loss of daytime heating. With the scattered showers and storms this afternoon, expect there could a be a few areas of patchy fog tomorrow morning across NE TN and SW VA. On Monday, a weak shortwave trough will move northward out of the Gulf of Mexico into the Southern Appalachians. This trough will ride around the periphery of the Atlantic ridge. PW values will increase into the 1.7-1.9 inch range with southerly flow in the mid and lower levels. Therefore, expect showers and storms will a bit more numerous across the forecast area. Models indicate that SBCAPE values will range from 750-1500 J/Kg with weak mid-level flow. Therefore, not expecting any strong to severe storms but there will be some heavier downpours. .LONG TERM (Monday Night through Saturday)... Ridge is still holding strong over the area while the frontal boundary to our north will still likely be stalled out and struggle to move further south. Warm temperatures will lead to diurnally driven showers and thunderstorms likely each afternoon/evening. Front looks to make a little southward progress before it fizzles out and leaves decent moisture set up over the area, which will lead to some of the better rain chances on Wednesday/Thursday. Another system/frontal boundary will make a run at the region at the end of the forecast which will lead to continued rain chances and slightly cooler temperatures through the end of the 7-day forecast. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 74 92 73 92 / 10 30 20 30 Knoxville McGhee Tyson Airport, TN 73 91 71 91 / 10 30 20 30 Oak Ridge, TN 72 91 72 91 / 10 30 20 30 Tri Cities Airport, TN 69 90 69 89 / 20 40 20 30 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && MA/ABM
Hazardous weather outlook, Aug 14, 3:29 AM EDT, 13 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 329 AM EDT SUN AUG 14 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-150730- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 329 AM EDT SUN AUG 14 2016 /229 AM CDT SUN AUG 14 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Aug 14, 2:49 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 249 PM EDT SUN AUG 14 2016 TNZ017-042-044-046-141930- WASHINGTON TN-SULLIVAN TN-NORTHWEST CARTER TN-NORTHWEST GREENE TN- 249 PM EDT SUN AUG 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREENE...WASHINGTON AND SOUTHWESTERN SULLIVAN COUNTIES UNTIL 330 PM EDT... AT 249 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JONESBOROUGH...OR 10 MILES WEST OF JOHNSON CITY...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOHNSON CITY...KINGSPORT...ELIZABETHTON...JONESBOROUGH...SPURGEON... GRAY...PINE CREST...MIDWAY...OAK GROVE...CENTRAL... COLONIAL HEIGHTS...LIMESTONE...AVONDALE...DAVY CROCKETT BIRTHPLACE... LEESBURG...TELFORD AND WARRIORS PATH S.P.. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3629 8227 3618 8266 3632 8273 3651 8244 TIME...MOT...LOC 1849Z 235DEG 13KT 3631 8256 MOULTON
Special weather statement, Aug 14, 3:03 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
303 PM EDT SUN AUG 14 2016
TNZ040-041-070-073-074-141945-
SEVIER SMOKY MOUNTAINS TN-NORTH SEVIER TN-JEFFERSON TN-
COCKE SMOKY MOUNTAINS TN-NORTHWEST COCKE TN-
303 PM EDT SUN AUG 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEVIER...SOUTHERN
JEFFERSON AND SOUTHWESTERN COCKE COUNTIES UNTIL 345 PM EDT...
AT 303 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GATLINBURG...MOVING NORTH AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEVIERVILLE...NEWPORT...GATLINBURG...DANDRIDGE...PIGEON FORGE...
BANEBERRY...PITTMAN CENTER...HARRISBURG...FAIRGARDEN...
CHESTNUT HILL...COSBY...BIRD CROSSING...
PIEDMONT AND GREAT SMOKY MOUNTAINS N.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3604 8362 3609 8325 3573 8324 3572 8326
3571 8325 3570 8326 3567 8349
TIME...MOT...LOC 1903Z 173DEG 15KT 3578 8339
MOULTONSpecial weather statement, Aug 14, 3:06 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
306 PM EDT SUN AUG 14 2016
TNZ042>045-141945-
UNICOI TN-WASHINGTON TN-NORTHWEST GREENE TN-SOUTHEAST GREENE TN-
306 PM EDT SUN AUG 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREENE...
SOUTHWESTERN WASHINGTON AND SOUTHWESTERN UNICOI COUNTIES UNTIL 345 PM
EDT...
AT 306 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF HOT SPRINGS...OR 11 MILES SOUTH OF
GREENEVILLE...MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GREENEVILLE...TUSCULUM...CAMP CREEK...DAVY CROCKETT BIRTHPLACE...
CEDAR CREEK...LIMESTONE...CHUCKY...ROCKY FORK AND CANEY BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3598 8251 3595 8257 3597 8258 3597 8261
3599 8260 3601 8261 3603 8259 3607 8264
3600 8278 3598 8279 3597 8277 3592 8282
3595 8285 3595 8290 3604 8301 3631 8269
3603 8244
TIME...MOT...LOC 1906Z 239DEG 12KT 3601 8283
MOULTONSpecial weather statement, Aug 14, 3:21 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
321 PM EDT SUN AUG 14 2016
TNZ018-142000-
JOHNSON TN-
321 PM EDT SUN AUG 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY UNTIL 400 PM
EDT...
AT 320 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
REESE...OR 7 MILES NORTHWEST OF SUGAR GROVE...MOVING NORTHEAST AT 15
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNTAIN CITY...DOEVILLE...TRADE...NEVA AND LAUREL BLOOMERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3659 8168 3657 8168 3657 8169 3653 8171
3647 8170 3646 8171 3642 8172 3641 8174
3634 8171 3634 8177 3636 8179 3634 8185
3628 8192 3635 8202 3661 8177 3661 8165
TIME...MOT...LOC 1920Z 239DEG 12KT 3636 8185
MOULTONSpecial weather statement, Aug 14, 3:36 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
336 PM EDT SUN AUG 14 2016
TNZ041-043-142000-
COCKE SMOKY MOUNTAINS TN-SOUTHEAST GREENE TN-
336 PM EDT SUN AUG 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GREENE AND
SOUTHEASTERN COCKE COUNTIES UNTIL 400 PM EDT...
AT 336 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF HOT SPRINGS...OR 13 MILES WEST OF
MARSHALL...MOVING NORTH AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROUND MOUNTAIN...CEDAR CREEK AND MAX PATCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3579 8304 3599 8298 3603 8293 3604 8285
3600 8278 3598 8279 3597 8277 3592 8282
3595 8285 3595 8288 3594 8290 3593 8291
3593 8292 3588 8290 3587 8292 3584 8292
3582 8295 3579 8296 3577 8299
TIME...MOT...LOC 1936Z 194DEG 15KT 3583 8292
MOULTONSpecial weather statement, Aug 14, 4:01 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
401 PM EDT SUN AUG 14 2016
TNZ042-142030-
NORTHWEST GREENE TN-
401 PM EDT SUN AUG 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREENE COUNTY UNTIL
430 PM EDT...
AT 400 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF TUSCULUM...OR 9 MILES NORTHEAST OF
GREENEVILLE...MOVING NORTH AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FALL BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3641 8263 3636 8263 3626 8271 3629 8280
3639 8278 3638 8277 3638 8275 3640 8273
3640 8271 3641 8270 3642 8265
TIME...MOT...LOC 2000Z 195DEG 15KT 3629 8274
DGSThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 2:04 PM EDT | Special Weather Statement | MRX | Jefferson | 41 min |
| Aug 14, 2:49 PM EDT | Special Weather Statement | MRX | Washington | 41 min |
| Aug 14, 3:03 PM EDT | Special Weather Statement | MRX | Jefferson, Sevier | 42 min |
| Aug 14, 3:06 PM EDT | Special Weather Statement | MRX | Greene | 39 min |
| Aug 14, 3:17 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Unicoi, Washington | 43 min |
| Aug 14, 3:21 PM EDT | Special Weather Statement | MRX | Johnson | 39 min |
| Aug 14, 4:01 PM EDT | Special Weather Statement | MRX | Washington | 29 min |
| Aug 14, 4:09 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins | 34 min |
| Aug 14, 4:34 PM EDT | Severe Thunderstorm Warning | MRX | Hawkins | 41 min |
| Aug 14, 5:02 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 28 min |
| Aug 14, 6:17 PM EDT | Special Weather Statement | MRX | Lee | 28 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Severe Thunderstorm Warnings in Virginia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.